# SDR SWAA2023100697968

- Difficulty date: September 7, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 1.000 INCH. APPROX. 2023-575222<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: 00X12101V022237; CAL DUE DATE: 26-JAN-24;[02] REPAIRED HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 IAW B737-700 55-10-01-2R-11 REPAIR 11 FIG 204 SHEET 2; TABLE 201;[03] REPAIRED HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIG 204 SHEET 2; TABLE 201;[04] CORRECTED STEP 2 AND 3  REPAIRED HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIG 204 SHEET 2; TABLE 201  SEE INDIVIDUAL SIGNOFF BELOW;[05] CERTIFIED STEP 4 COMPLETED  RII
